Mathematical Methods in the Applied Sciences

Cover image for Vol. 35 Issue 1

15 January 2012

Volume 35, Issue 1

Pages 1–123

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. The Fischer decomposition for Hodge-de Rham systems in Euclidean spaces (pages 10–16)

      Vladimír Souček, Richard Delanghe and Roman Lávička

      Article first published online: 29 DEC 2011 | DOI: 10.1002/mma.1527

    2. Generalized Weyl–Wigner–Moyal–Ville Formalism and Topological Groups (pages 17–42)

      Jan J. Sławianowski, Vasyl Kovalchuk, Agnieszka Martens, Barbara Gołubowska and Eliza E. Rożko

      Article first published online: 29 DEC 2011 | DOI: 10.1002/mma.1531

SEARCH

SEARCH BY CITATION